Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A generalization of Brauer characters


Author: W. F. Reynolds
Journal: Trans. Amer. Math. Soc. 119 (1965), 333-351
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9947-1965-0181672-X
MathSciNet review: 0181672
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Brauer, On the connection between the ordinary and the modular characters of groups of finite order, Ann. of Math. (2) 42 (1941), 926-935. MR 0005732 (3:196c)
  • [2] -, Zur Darstellungstheorie der Gruppen endlicher Ordnung. I, Math. Z. 63 (1956), 406-444. MR 0075953 (17:824g)
  • [3] -, Zur Darstellungstheorie der Gruppen endlicher Ordnung. II, Math. Z. 72 (1959), 25-46. MR 0108542 (21:7258)
  • [4] A. H. Clifford, Representations induced in an invariant subgroup, Ann. of Math. 38 (1937), 533-550. MR 1503352
  • [5] S. B. Conlon, Twisted group algebras and their representations, J. Austral. Math. Soc. 4 (1964), 152-173. MR 0168663 (29:5921)
  • [6] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962. MR 0144979 (26:2519)
  • [7] W. Feit, Group characters. Exceptional characters, Proc. Sympos. Pure Math., pp. 67-70, Vol. 6, Amer. Math. Soc., Providence, R. I., 1962. MR 0132779 (24:A2615)
  • [8] P. Fong, On the characters of $ p$-solvable groups, Trans. Amer. Math. Soc. 98 (1961), 263-284. MR 0120297 (22:11052)
  • [9] K. Iizuka and T. Nakayama, A remark on orthogonality relations in finite groups, Nagoya Math. J. 20 (1962), 185-194. MR 0139665 (25:3096)
  • [10] H. Nagao, A proof of Brauer's theorem on generalized decomposition numbers, Nagoya Math. J. 22 (1963), 73-77. MR 0153753 (27:3714)
  • [11] M. Osima, On the representations of the generalized symmetric group. II, Math. J. Okayama Univ. 6 (1957), 81-97. MR 0083492 (18:716e)
  • [12] W. F. Reynolds, Modular representations of finite groups, Proc. Sympos. Pure Math., pp. 71-87, Vol. 6, Amer. Math. Soc., Providence, R. I., 1962. MR 0144978 (26:2518)
  • [13] -, Blocks and normal subgroups of finite groups, Nagoya Math. J. 22 (1963), 15-32. MR 0153729 (27:3690)
  • [14] -, Principal indecomposable characters and normal subgroups, Abstract 63T-313, Notices Amer. Math. Soc. 10 (1963), 512.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0181672-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society